MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD®100NX 2-DR DUO; STERRAD EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD®100NX 2-DR DUO; STERRAD EQUIPMENT
Model Number 10104-004
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer was dispatched to the customer site.The details of the service are not known at this time.Asp will continue to follow-up for service details.Initial reporter phone #: (b)(6).Asp complaint ref #: (b)(4).
 
Event or Problem Description
A customer reported an event of a "strong chemical smell" (odor) emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a serious injury.
 
Additional Manufacturer Narrative
A field service engineer was dispatched to the customer site.The adapter converter, catalytic converter, oil mist filter were replaced to resolve the odor/smell issue.Unit meets specifications and was returned to service.H3: asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the odor/smell issue, and system risk analysis (sra).The dhr was reviewed and no issues relating the failure mode were noted.The involved unit met manufacturer specifications at the time of release.Trending analysis of the odor/smell issue was reviewed within the past six months and no significant trend was observed.The sra shows the risk for exposure to toxic or corrosive material to be "low." the parts were not available for return and further analysis.The assignable cause of the odor/smell issue is the adapter converter, catalytic converter, oil mist filter.The field service engineer replaced these parts and confirmed the sterrad® 100nx was restored to proper function after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).

Brand Name
STERRAD®100NX 2-DR DUO
Common Device Name
STERRAD EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
MDR Report Key9836758
Report Number2084725-2020-00023
Device Sequence Number19384401
Product Code MLR
UDI-Device Identifier10705037047598
UDI-Public10705037047598
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10104-004
Device Catalogue Number10104004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1026-1027-2013
Patient Sequence Number1